The prime spectra of relative stable module categories

Baland, S., Chirvasitu, A. and Stevenson, G. (2019) The prime spectra of relative stable module categories. Transactions of the American Mathematical Society, 371(1), pp. 489-503. (doi:10.1090/tran/7297)

[img]
Preview
Text
143994.pdf - Accepted Version

364kB

Abstract

For a finite group G and an arbitrary commutative ring R, Broué has placed a Frobenius exact structure on the category of finitely generated RG-modules by taking the exact sequences to be those that split upon restriction to the trivial subgroup. The corresponding stable category is then tensor triangulated. In this paper we examine the case R = S/tn, where S is a discrete valuation ring having uniformising parameter t. We prove that the prime ideal spectrum (in the sense of Balmer) of this ‘relative’ version of the stable module category of RG is a disjoint union of n copies of that for kG, where k is the residue field of S.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Stevenson, Dr Gregory
Authors: Baland, S., Chirvasitu, A., and Stevenson, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transactions of the American Mathematical Society
Publisher:American Mathematical Society
ISSN:0002-9947
ISSN (Online):1088-6850
Published Online:20 July 2018
Copyright Holders:Copyright © 2017 American Mathematical Society
First Published:First published in Transactions of the American Mathematical Society 371(1): 489-503
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record